# SDR 2005FA0000558

- Difficulty date: March 25, 2005
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N6370T
- Make and model: Cessna R182
- Aircraft serial: R18201999
- Aircraft time: 9,332 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 128054115
- Part serial: 3413
- Condition: Binding
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON NUT P/N 9880506-1, DRAGGING ON BEARING END PINS P/N 129009-2. PINS WERE PREVIOUSLY INSTALLED IAW SEB95-20 AND SK210-155. PIN CLEARANCE WAS CHECKED ON INSTALLATION, CLEARANCE WAS .020 AND.024. PINS ARE NOW DRAGGING ON PISTON NUT MAKING IT DIFFICULT TO MOVE GEAR INTO THE LOCK POSITION.
